RUS
ENG
Full version
JOURNALS
// Doklady Akademii Nauk
// Archive
Dokl. Akad. Nauk,
1994
Volume 338,
Number 4,
Pages
446–449
(Mi dan4670)
This article is cited in
1
paper
MATHEMATICS
Typical bifurcations in a class of operator equations
Ya. M. Dymarskii
Lugansk Pedagogical Institute
UDC:
517.988.57
Presented:
Ya. Z. Tsypkin
Received: 18.10.1993
Fulltext:
PDF file (313 kB)
Cited by
English version:
Doklady Mathematics, 1995,
50
:2,
272–277
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025